# SDR UG82001F00003

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- Engine: Garrtt TFE731*
- System (JASC): 2350 · Audio Integrating System
- Part: Printed Ckt Board
- Part number: 7510280901
- Condition: Defective
- Location: Nr 2 Comm
- Part time: 1,738 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 COMM INOPERATIVE.  REPLACED STRAPPING PC CARD ON NR 2 COMM UNIT, OPERATION NORMAL CHECKED 1 & 2 TRANSPONDERS.
